Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is there a treatment available for removing the white patches on the face ?

hi my wife has very light white patched on her face , though she is applying creams , medicines as prescribed by the docter, her actual skin colour is light dusky so is not fair can you suggest me what can be done.
Asked On : Mon, 9 May 2011
Answers:  2 Views:  439
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic
very light white patches can be due to fungal infection or pityriasis rosea ,So consult some dermatologist to get proper treatment. no doubt very rare but It can some times be due to leprosy also
Wish you speedy recovery
Answered: Mon, 9 May 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi! kapil ,
Welcome to HelathcareMagic forum,

If the patches are slightly lighter than the original color ,then it must be PITIRYIASIS ALBA(P.ALBA).The other possibility is a sunburn reaction ,but only if she gets more itching when exposed to sun .
P.ALBA is a condition due to dry skin ,excess exposure to sun light & excess use of soap.
The best treatment in such a case is use of a good ,moisturizer along with a moisturizing soap.And regular use of a good spf sunscreen daily three times.
These patches may take long time to go,& for faster recovery one may use a mild topical steroid over the patch for just few day.
If you have consulted a dermatologist ,kindly let me know what has been prescribed and what was his diagnosis ,so that I can help you further.

Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor